Submit a question to our community and get an answer from real people.
Submit

What would help?

I've been depressed for months now and my medication helped a lot at first but now it is making it A LOT worse. I've told my dr. about it but she said there's nothing she can do.. what would help my depression?

Report as

I would consult another doctor. When your doctor tells you there's nothing she can do about it, it's time to find another doctor who will help you, possibly change meds, possibly increase dosage. Have you considered counseling for your depression? I did therapy and began meds, and it helps a lot. I still have to see dr. every 3 months to monitor meds, but it is helping. Good luck

Helpful (4) Fun Thanks for voting Comments (0)
Report as
Add a comment...

First ... any doctor that says that ... get a different doctor.

Second ... since people react differently to medications, they have all those "side effect" warnings ... it's not uncommon that someone has to try different drugs, before finding one that works best for them.

Helpful (2) Fun Thanks for voting Comments (1)
Report as
I went through 6 with awful side effects before finding the right one. That was quite a rough 6 months.
Report as
Add a comment...

well im also depressed what i do when i feel like abt to go mad is reading books storys it takes ur mind to other places and ur no longer you so you dont feel that bad tell it passes hope it helps
and u should see a new dr

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

write your feelings down, it helps trust me. Anything you feel or want to do, write it. And after your done writing. Burn either the notebook or the papers. It helps a lot. Thats how I help my depression.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

It tells me, that doctor is not a doctor.
Cuz every doctor should helps sick people that have problem.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

I don't know what your taking for depression, but one of the side effects of most depression medication is suicidal thoughts/ideation and worsening of symptoms in my book, this is "symptom worsening" at its best, I think your doctor needs to address this, if she is not willing to, find another doctor. Please be careful, depression is not something to be taken lightly. I wish you well

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

I was taking an allergy medication prescribed to me from a doctor earlier this year and it worked fine for a couple of months and then all of a sudden I started feeling HEAVILY depressed for no reason also. Within the past couple of years it has been reported that half of the medication in this country is tainted and most of the prescriptions are made from other countries. Who knows what goes in that stuff? So, my best advice for you is to consult another doctor like I did, and STOP taking the medication.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

The first step in helping your depression is to find another doctor. There are several different medications prescribed for depression. If your particular medication is not working your dosage may need to be increased or you may have to be switched to a different medication. A good doctor will work with you to get you on the right track to feeling good again.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Some people are never helped by meds. Get out and walk. Learn about nutrition and alternative treatments. Volunteer. Meditate. Journal.Get a dog. Cognitive behavioral therapy. The point is don't keep doing what doesn't work.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches